Academic Journals Database
Disseminating quality controlled scientific knowledge

Electronic Journal of Graph Theory and Applications

ISSN: 2338--2287
Publisher: Indonesian Combinatorial Society (InaCombS), Graph Theory and Applications (GTA) Research Centre, The University of Newcastle, Australia, Institut Teknologi Bandung (ITB), Indonesia


ADD TO MY LIST
 
Sequence of maximal distance codes in graphs or other metric spaces

Author(s): Charles Delorme
Volume: 1
Issue: 2
Year: 2013
On irregularity strength of disjoint union of friendship graphs

Author(s): Ali Ahmad | Martin Baca | Muhammad Numan
Volume: 1
Issue: 2
Year: 2013
Bipartite Ramsey numbers involving stars, stripes and trees

Author(s): Michalis Christou | Costas Iliopoulos | Mirka Miller
Volume: 1
Issue: 2
Year: 2013
Power Graphs: A Survey

Author(s): Jemal Abawajy | Andrei Kelarev | Morshed Chowdhury
Volume: 1
Issue: 2
Year: 2013
Enforced hamiltonian cycles in generalized dodecahedra

Author(s): Maria Timkova
Volume: 1
Issue: 2
Year: 2013
Characterizing all trees with locating-chromatic number 3

Author(s): Edy Tri Baskoro | A Asmiati
Volume: 1
Issue: 2
Year: 2013
Intersecting longest paths and longest cycles: A survey

Author(s): Ayesha Shabbir | Carol T. Zamfirescu | Tudor I. Zamfirescu
Volume: 1
Issue: 1
Year: 2013
Note on parity factors of regular graphs

Author(s): Hongliang Lu | Yuqing Lin
Volume: 1
Issue: 1
Year: 2013
The method of double chains for largest families with excluded subposets

Author(s): Peter Burcsi | Daniel T. Nagy
Volume: 1
Issue: 1
Year: 2013
On d-antimagic labelings of plane graphs

Author(s): Martin Baca | Ljiljana Brankovic | Marcela Lascsakova | Oudone Phanalasy | Andrea Semanicova-Fenovciova
Volume: 1
Issue: 1
Year: 2013
The Manhattan Product of Digraphs

Author(s): F. Comellas | C. Dalfo | M.A. Fiol
Volume: 1
Issue: 1
Year: 2013
Forbidden subgraph pairs for traceability of block-chains

Author(s): Binlong Li | Hajo Broersma | Shenggui Zhang
Volume: 1
Issue: 1
Year: 2013
The method of double chains for largest families with excluded subposets

Author(s): Peter Burcsi | Daniel T. Nagy
Volume: 1
Issue: 1
Year: 2013
On d-antimagic labelings of plane graphs

Author(s): Martin Baca | Ljiljana Brankovic | Marcela Lascsakova | Oudone Phanalasy | Andrea Semanicova-Fenovciova
Volume: 1
Issue: 1
Year: 2013
The Manhattan Product of Digraphs

Author(s): F. Comellas | C. Dalfo | M.A. Fiol
Volume: 1
Issue: 1
Year: 2013
Forbidden subgraph pairs for traceability of block-chains

Author(s): Binlong Li | Hajo Broersma | Shenggui Zhang
Volume: 1
Issue: 1
Year: 2013
Intersecting longest paths and longest cycles: A survey

Author(s): Ayesha Shabbir | Carol T. Zamfirescu | Tudor I. Zamfirescu
Volume: 1
Issue: 1
Year: 2013
Note on parity factors of regular graphs

Author(s): Hongliang Lu | Yuqing Lin
Volume: 1
Issue: 1
Year: 2013
Why do you need a reservation system?      Save time & money - Smart Internet Solutions